EconPapers    
Economics at your fingertips  
 

On the asymptotic bias of estimators under parameter drift

Alexander Shapiro () and M. W. Browne

Statistics & Probability Letters, 1988, vol. 7, issue 3, 221-224

Abstract: It is shown that, under a natural assumption, minimum discrepancy estimators in the analysis of moment structures are asymptotically unbiased.

Keywords: asymptotic; bias; asymptotic; distribution; moment; structures; parameters; drift (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(88)90054-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:7:y:1988:i:3:p:221-224

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-12-04
Handle: RePEc:eee:stapro:v:7:y:1988:i:3:p:221-224